MAUDE Adverse Event Report: ARTHREX, INC. GLENOID RMR SFT W/GLOVE PROTECTOR; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. GLENOID RMR SFT W/GLOVE PROTECTOR; ORTHOPEDIC MANUAL SURG INSTR
Model Number GLENOID RMR SFT W/GLOVE PROTECTOR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on 10/24/2022 by a sales representative via sems that an ar-9233, ar-9211 and ar-9239 devices were damaged during use.During case the straight shaft reamer is bent which caused an issue when drilling with 4.5 drill bit.4.5 drill bit was extremely dull.Impactor broke while impacting for vaultlock.This was discovered during a case and broke inside the joint space.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The device was not received for evaluation and no photo was provided; complaint not confirmed.The most likely probable cause of the event is attributed to wear and tear.

Brand Name
GLENOID RMR SFT W/GLOVE PROTECTOR
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19359140
Report Number1220246-2024-03575
Device Sequence Number17727891
Product Code LXH
UDI-Device Identifier00888867058965
UDI-Public00888867058965
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGLENOID RMR SFT W/GLOVE PROTECTOR
Device Catalogue NumberAR-9211
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2022
Initial Report FDA Received Date05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown